# SDR SWIA201335097

- Difficulty date: October 14, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 25,124 hours, 15,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL AT STATION 491 - 581 HAS CHAFFING.  C-CHECK BLENDED CHAFE ON LT SIDE SEAT TACK FROM FS 483.00 TO FS 573.00 IAW REO.
